# SDR 04FDEA02140

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UPPER NR 9 STRINGER END FOUND CRACK AT INSIDE ACCESS PANEL 638AB.  REPAIR ANGLES FABRICATED AS PER SRM 57-20-00, FIGURE 10, VOLUME I AND INSTALLED AS PER SRM   57-20-00, FIGURE 10, SHEET 6, VOLUME I.
